Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An optimum problem in the Weinstein method for eigenvalues

Hans F. Weinberger

Vol. 2 (1952), No. 3, 413–418
Mathematical Subject Classification
Primary: 46.3X
Milestones
Received: 12 December 1951
Published: 1 September 1952
Authors
Hans F. Weinberger